question-icon

Suggest treatment for stomach pain and loose motion

default
Posted on Mon, 18 May 2015
Question: I am XXXX from bangaluru XXXXXXX , i had stomach pain and loose motion two times in a day for two days then i visited a doctor she give me the tablet - norflox/ tz and capsule omez for five days, after taking that for five days i feel ok but after another five days i affected with constipation ( that is first time in my life ) since that i am taking kayam churna , isabgol and using smuth cream/ ointment. It is for six days, during stool passing i feel pain in my rectum in that period my motion is semihadr and thickness normal beside that i have the pain i my rectum. Since last two days i have stop using isabgol and stopped using smuth cream for one day , but today morning while passing my stool blood comes out from rectum even it drips
doctor
Answered by Dr. Rishi (6 hours later)
Brief Answer:
It is probably a Fissure-in-ano due to the constipation.

Detailed Answer:
Hello XXXX,
The treatment given to you on the lines of infective diarrhea was fine. That sometimes does cause constipation. I think the constipation lead to the development of a small tear at your anal opening called a Fissure-in-ano which would have caused pain rectum and bleeding. It is nothing to be alarmed about and can happen to anyone during an episode of constipation.
Do not worry, you should get examined by a Surgeon who can confirm whether it is a Fissure-in-ano or something else.
Then once it is confirmed, the fissure can be treated by taking Lactulose or Cremaffin syrup to avoid constipation for 4 to 5 weeks. Also, I usually advice Lignocaine ointment for local application so that there is no pain while passing stools. And Sitz baths which entails sitting in warm water three to four times a day and gives good relief to the pain and the anal muscle contractions.
Do let me know if there are any further queries on this issue. I would be happy to help.
Take care,
Dr Rishi, New XXXXXXX XXXXXXX
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Rishi

General Surgeon

Practicing since :1999

Answered : 1312 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for stomach pain and loose motion

Brief Answer: It is probably a Fissure-in-ano due to the constipation. Detailed Answer: Hello XXXX, The treatment given to you on the lines of infective diarrhea was fine. That sometimes does cause constipation. I think the constipation lead to the development of a small tear at your anal opening called a Fissure-in-ano which would have caused pain rectum and bleeding. It is nothing to be alarmed about and can happen to anyone during an episode of constipation. Do not worry, you should get examined by a Surgeon who can confirm whether it is a Fissure-in-ano or something else. Then once it is confirmed, the fissure can be treated by taking Lactulose or Cremaffin syrup to avoid constipation for 4 to 5 weeks. Also, I usually advice Lignocaine ointment for local application so that there is no pain while passing stools. And Sitz baths which entails sitting in warm water three to four times a day and gives good relief to the pain and the anal muscle contractions. Do let me know if there are any further queries on this issue. I would be happy to help. Take care, Dr Rishi, New XXXXXXX XXXXXXX